Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Conference paper
Title: Backward Stochastic Difference Equations with Finite States
Author: Cohen, S.
Elliott, R.
Citation: Stochastic Analysis with Financial Applications: Hong Kong, 2009, 2011 / A. Kohatsu-Higa, N. Privault and S.-J. Sheu (eds.), pp.33-42
Publisher: Springer
Publisher Place: Switzerland
Issue Date: 2011
Series/Report no.: Progress in Probability
ISBN: 9783034800969
ISSN: 1050-6977
Conference Name: Workshop on Stochastic Analysis and Finance (29 Jun 2009 - 3 Jul 2009 : Hong Kong)
Editor: Kohatsu Higa, A.
Privault, N.
Sheu, S.
Statement of
Samuel N. Cohen and Robert J. Elliott
Abstract: We define Backward Stochastic Difference Equations on spaces related to discrete time, finite state processes. Solutions exist and are unique under weaker assumptions than are needed in the continuous time setting. A comparison theorem for these solutions is also given. Applications to the theory of nonlinear expectations are explored, including a representation result.
Keywords: BSDE
comparison theorem
nonlinear expectation
dynamic risk measures
Description: Progress in Probability; vol. 65
DOI: 10.1007/978-3-0348-0097-6_3
Grant ID: ARC
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.